Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A problem of P. A. Smith


Author: Hsien-Chung Wang
Journal: Proc. Amer. Math. Soc. 1 (1950), 18-19
MSC: Primary 20.0X
MathSciNet review: 0033288
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0033288-8
Article copyright: © Copyright 1950 American Mathematical Society